Tremor Drug Causing Abdominal Pain! - USMLE Forums
USMLE Forums Logo
USMLE Forums         Your Reliable USMLE Online Community     Members     Posts
Home
USMLE Articles
USMLE News
USMLE Polls
USMLE Books
USMLE Apps
Go Back   USMLE Forums > USMLE Step 2 CK Forum

USMLE Step 2 CK Forum USMLE Step 2 CK Discussion Forum: Let's talk about anything related to USMLE Step 2 CK exam


Reply
 
Thread Tools Search this Thread Display Modes
  #1  
Old 01-12-2013
doxorubicin's Avatar
USMLE Forums Guru
 
Steps History: 1+CK+CS+3
Posts: 391
Threads: 98
Thanked 161 Times in 98 Posts
Reputation: 171
Drug Tremor Drug Causing Abdominal Pain!

54 yr male presents with several months hand tremor, that becomes worse in public places unable to grasp. no trauma, stroke,fever, loss of muscle function. h/o vague abdominal pains cause of which never found. hes given some medicine now but returns month later tremor gone but colicky abdominal pain, headache, confusion, hallucination.
what was drug given?
A. ALCOHOL
B. PRIMIDONE
C. PROPRANOLOL
D. LITHIUM
__________________
if ur ready to learn......world is ready to teach...take d leap!!
Reply With Quote Quick reply to this message
The above post was thanked by:
anomali (01-12-2013)



  #2  
Old 01-12-2013
USMLE Forums Master
 
Steps History: 1+CK+CS+3
Posts: 791
Threads: 76
Thanked 673 Times in 317 Posts
Reputation: 691
Default

B...primidone....its an enzyme inducer...belongs to family of barbiturates....precipitation of Acute Intermittent Porphyria
Reply With Quote Quick reply to this message
The above post was thanked by:
alexia (01-18-2013)
  #3  
Old 01-12-2013
USMLE Forums Addict
 
Steps History: 1+CK+CS
Posts: 122
Threads: 17
Thanked 128 Times in 39 Posts
Reputation: 138
Default

Primidone is given for the treatment of benign essential tremors and causes acute intermittent porphyria as a S/E
Reply With Quote Quick reply to this message
The above post was thanked by:
alexia (01-18-2013)



Reply

Tags
Internal-Medicine-, Neurology-, Step-2-Questions

Quick Reply
Message:
Options

Register Now

In order to be able to post messages on the USMLE Forums forums, you must first register.
Please enter your desired user name, your email address and other required details in the form below.
User Name:
Password
Please enter a password for your user account. Note that passwords are case-sensitive.
Password:
Confirm Password:
Email Address
Please enter a valid email address for yourself.
Email Address:
Medical School
Choose "---" if you don't want to tell. AMG for US & Canadian medical schools. IMG for all other medical schools.
USMLE Steps History
What steps finished! Example: 1+CK+CS+3 = Passed Step 1, Step 2 CK, Step 2 CS, and Step 3.

Choose "---" if you don't want to tell.

Favorite USMLE Books
What USMLE books you really think are useful. Leave blank if you don't want to tell.
Location
Where you live. Leave blank if you don't want to tell.

Log-in

Human Verification

In order to verify that you are a human and not a spam bot, please enter the answer into the following box below based on the instructions contained in the graphic.



Thread Tools Search this Thread
Search this Thread:

Advanced Search
Display Modes


Similar Threads
Thread Thread Starter Forum Replies Last Post
Tricky Question; Drug causing this baby problem cordoba USMLE Step 1 Forum 5 05-09-2013 12:37 PM
Which Anti-DM drug cause flatuelance and abdominal pain aksyonez USMLE Step 2 CK Forum 5 07-15-2011 09:41 AM
Embolus causing leg weakness and pain! USMLE-Syndrome USMLE Step 2 CK Forum 14 06-27-2011 11:17 PM
Resting tremor vs Intention tremor in the differential diagnosis rasheed USMLE Step 2 CK Bits & Pieces 0 03-15-2010 08:30 PM
Drug causing gynceomastia rasheed USMLE Step 1 Mnemonics 0 08-21-2009 09:56 PM

RSS Feed
Find Us on Facebook
vBulletin Security provided by vBSecurity v2.2.2 (Pro) - vBulletin Mods & Addons Copyright © 2017 DragonByte Technologies Ltd.

USMLE® & other trade marks belong to their respective owners, read full disclaimer
USMLE Forums created under Creative Commons 3.0 License. (2009-2014)